# SDR C2XA99CL079

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AZO-CLE - FLT 3032 - THE CREW REPORTED THE LANDING GEAR LIGHTS ON THE RIGHT SIDE DID NOT ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED GEAR SWINGS AND FOUND THE RT DOWNLOCK INDICATOR TO BE VERY DIM, THE CLEANED THE UP AND DOWN LOCK SWITCHES AND OPS CHECKED THE SYSTEM GOOD IAW B1900D MM 32-30-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
